# SDR DALA2018011100234

- Difficulty date: January 7, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N705DN
- Make and model: Boeing 777232
- Aircraft serial: 29742
- Aircraft time: 45,341 hours, 4,018 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF AT 30 KNOTS FOR MAIN GEAR STEERING CONTROL MESSAGE. RETURNED TO THE GATE.   REPLACED THE LT MAIN GEAR STEERING AND LOCKING POWER CONTROL ACTUATOR IAW AMM 32-53.   OPS CHECKED NORMAL.
